# SDR HNAA2012010900467

- Difficulty date: January 9, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 85780101101
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT CANOE NR 5 FAIRING AFT BRACKET IS CRACKED ON FLAP CARRIAGE.  REPLACED BRACKET ON RT NR 5 CANOE FAIRING WITH SOLID RIVETS IAW SRM 51-42-05.
